# SDR HEEA077808

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N499PH
- Make and model: Bell 407
- Aircraft serial: 53400
- Aircraft time: 2,287 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Bearing
- Condition: Unstaked
- Location: T/R Universal
- Part time: 1,018 hours
- Component: T/R Universal
- Component part number: 406310405101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR UNIVERSAL BEARING UNSTAKED.
